# SDR SIMA20180515004

- Difficulty date: May 15, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 34,702 hours, 31,296 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 1456612003
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBD RIB WEB CRACKED AT PCA ACCESS PANEL. PERFORMED CUTOUT FABRICATED AND INSTALLED DOUBLER, FILLER AND SHIM FOR REPAIR OF LT WING RIB 21 IAW SRM 57-20-02 ITEM 4.
